DBLP BibTeX Record 'journals/dm/AkiyamaIUU96'

@article{DBLP:journals/dm/AkiyamaIUU96,
  author    = {Jin Akiyama and
               Y. Ishigami and
               Masatsugu Urabe and
               Jorge Urrutia},
  title     = {On circles containing the maximum number of points},
  journal   = {Discrete Mathematics},
  volume    = {151},
  number    = {1-3},
  year      = {1996},
  pages     = {15-18},
  ee        = {http://dx.doi.org/10.1016/0012-365X(94)00076-U},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}